# SDR R61A2018112291144

- Difficulty date: October 29, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 39,980 hours, 24,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** LEVEL 2 CORROSION WAS FOUND ON BEAM 170-65669-003 @ CABIN AFT WET AREA . BEAM WAS REMOVED AND REPLACED IAW EMB170/175 SRM 51-42-02 REV 45. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION
